# SDR DALA2019042652665

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 71,692 hours, 23,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN TO GATE "R AFT ENTRY DOOR" CAUTION AND " ENTRY DOORS" ON OVERHEAD PANEL LIGHT CAME ON. VERIFIED WITH FLT ATTENDANTS THAT DOOR WAS CLOSED. LIGHT EXTINGUISHED PRIOR TO PULLING IN TO GATE.   PSEU BITE PERFORMED PER FIM 32-09-03 AND NO DOOR SENSOR FAULT NOTED CHK TARGET GAP AND ADJUSTED PER B757 AMM 52-71 OPS CHK GOOD. (5428098)
